MAUDE Adverse Event Report: LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA23
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Aortic Regurgitation (1716)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna23, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova (b)(4).The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.Based on the document review performed, no manufacturing deficiencies were identified.However, as the device was not explanted and the patient's clinical history and risk factors are unknown, no further investigation can be performed and the root cause of the event cannot be determined.Not explanted.
 
Event or Problem Description
A crown cna23 was implanted on (b)(6) 2015, and concomitant cabgx3 was performed.The mean gradient at discharge and at follow up on (b)(6) 2017 were 10 mmhg and 13.7 mmhg, respectively.The patient was admitted to the hospital in (b)(6) 2018 with decompensated heart failure requiring iv diuresis and inotropes.Echocardiography on (b)(6) 2018 showed a mean gradient of 27 mmhg with moderate ar.The valve was well seated with calcified cusps and reduced excursion.On (b)(6) 2018, the patient underwent urgent tavi due to structural valve deterioration.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7567805
Report Number3004478276-2018-00209
Device Sequence Number13956271
Product Code LWR
UDI-Device Identifier00896208000528
UDI-Public(01)00896208000528(240)CNA23(17)191031
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberCNA23
Device Catalogue NumberCNA23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR